Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
secretcircus

Initial Breakout On Topical Clindamycin?

Recommended Posts

Hi all.

I have been using Dalacin T for a week now which is a topical form of clindamycin, and have started to notice my skin worsen. Strangely I have not had any inflamed acne (what I usually get), but my entire face is covered in unisightly, small - moderate flesh coloured bumps. There are also 'holes' on my cheeks which I think are blackheads, they're kind of hard to describe. They are very visible in certain lights (unfortunately in lighting that I'm in every day such as fluro. ones at school and natural daylight) and I was just wondering if this could be an IB? Has anyone ever experienced an IB with a topical antibiotic before?

This is the first time I've ever been to a doctor about my acne so I don't really know what to expect! I have been told to use it for a month and see how it goes.

Edited by secretcircus

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×